# SDR 97ZZZX5076

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 9000801D
- System (JASC): 7400 · Ignition System
- Part: Epo Assembly
- Part number: 369A45143
- Condition: Failed
- Location: Eng Reignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT IN EPO ASSEMBLY CAUSED ENGINE OUT AND AUTO RE-LITE TO COME ON SENDING THE EPO ASSEMBLY IN FOR REPAIR AND/OR AN OVERHAUL.
